Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

138 Publications


2008 | Journal Article | LibreCat-ID: 2506
Haake, C.-J. (2008). Two support results for the Kalai–Smorodinsky solution in small object division markets. Mathematical Social Sciences, 57(2), 177–187. https://doi.org/10.1016/j.mathsocsci.2008.09.004
LibreCat | Files available | DOI
 

2008 | Journal Article | LibreCat-ID: 3061
Gries, T., Naudé, W., Wood, E., & Meintjes, A. (2008). Regional Determinants of Entrepreneurial Start-Ups in a Developing Country. Entrepreneurship & Regional Development, 20(2), 111–124. https://doi.org/10.1080/08985620701631498
LibreCat | DOI
 

2008 | Journal Article | LibreCat-ID: 3062
Gries, T., & Naudé, W. (2008). Trade and Endogenous Formation of Regions in a Developing Country. Review of Developing Economics, 12(2), 248–275. https://doi.org/10.1111/j.1467-9361.2007.00382.x
LibreCat | DOI
 

2008 | Journal Article | LibreCat-ID: 2502
Dimitrov, D., & Haake, C.-J. (2008). Stable governments and the semistrict core. Games and Economic Behavior, 62(2), 460–475. https://doi.org/10.1016/j.geb.2007.05.003
LibreCat | Files available | DOI
 

2008 | Journal Article | LibreCat-ID: 2503
Haake, C.-J., Kashiwada, A., & Su, F. E. (2008). The Shapley value of phylogenetic trees. Journal of Mathematical Biology, 56(4), 479–497. https://doi.org/10.1007/s00285-007-0126-2
LibreCat | Files available | DOI
 

2008 | Journal Article | LibreCat-ID: 2508
Haake, C.-J., & Klaus, B. (2008). Monotonicity and Nash implementation in matching markets with contracts. Economic Theory, 41(3), 393–410. https://doi.org/10.1007/s00199-008-0399-8
LibreCat | Files available | DOI
 

2008 | Journal Article | LibreCat-ID: 2510
Haake, C.-J., & Klaus, B. (2008). Stability and Nash implementation in matching markets with couples. Theory and Decision, 69(4), 537–554. https://doi.org/10.1007/s11238-008-9122-2
LibreCat | Files available | DOI
 

2008 | Journal Article | LibreCat-ID: 2509
Haake, C.-J., & Trockel, W. (2008). On Maskin monotonicity of solution based social choice rules. Review of Economic Design, 14(1–2), 17–25. https://doi.org/10.1007/s10058-008-0062-7
LibreCat | Files available | DOI
 

2008 | Journal Article | LibreCat-ID: 2530
Haake, C.-J. (2008). Comments on: Transversality of the Shapley value. TOP, 16(1), 48–50. https://doi.org/10.1007/s11750-008-0047-2
LibreCat | Files available | DOI
 

2008 | Journal Article | LibreCat-ID: 4156
Hehenkamp, B., & Kaarbøe, O. M. (2008). Imitators and optimizers in a changing environment. Journal of Economic Dynamics and Control, 32(5), 1357–1380. https://doi.org/10.1016/j.jedc.2007.06.001
LibreCat | DOI
 

Filters and Search Terms

(department=475) AND (type=journal_article)

Search

Filter Publications

Display / Sort

Sorted by: Publishing Year , First Author
Citation Style: APA

Export / Embed